# SDR YENA2018120490795

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,521 hours, 21,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON STRINGER 43L LOCATED BTW FR 62 TO FR 63 IN AFT CARGO COMPARTMENT; REF BP NR # 2018-374610 REPLACED STRINGER 43L BTW FR 60 60 FR 64 IN AFT CARGO COMPARTMENT AS PER SRM A320 51-72-11 AND DRAWING # E 53470342.
